# SDR P2EA99138

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LEFT WING OUTBOARD FLAP INBOARD TRACK MOVABLE FAIRING SUPPORT WAS FOUND WITH PLAY AND THE LINK WAS FOUND WITH WEAR.  PERFORMED BLENDOUT REPAIR AT LEFT WING OUTBOARD FLAP INBOARD TRACK BELLCRANK SECTION DUE TO WEAR PER COOPESA EO COO-3-57-217-99, DATED APR 7, 1999 AND BOEING FAX COO-SJO-99-0442RR, DATED APR 5, 1999.  (M)
